# SDR 03051620

- Difficulty date: February 20, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N620BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7179
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK SEVERAL HOLES WERE DISCOVERED DRILLED THROUGH THE AFT PRESSURE BULKHEAD AT FS 621.  MAINTENANCE PERSONNEL REPAIRED HOLES IAW BOMBARDIER REO.
